# SDR WRNA20060030

- Difficulty date: April 26, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Aircraft time: 47,320 hours, 25,473 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M72 CHECK, FOUND CORROSION ON RUDDER SPAR BOX ANGLE AT RIBS RR20 AND RR38.  REMOVED CORROSION AND INSTALLED DOUBLERS PER EMTEQ REPAIR ORDER 2-41054-801
